MedElevator Войти в исследования
← Поиск публикаций
European journal of ophthalmology · 2011

Intraoperative floppy iris syndrome associated with risperidone intake.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ford Rebecca L, Sallam Ahmed, Towler Hamish M A

Аннотация

PURPOSE: Intraoperative floppy iris syndrome (IFIS) has been strongly associated with intake of selective a1 adrenergic blockers, particularly tamsulosin. Intraoperative floppy iris syndrome has also been linked to the use of other drugs with some a antagonist activity.

METHODS: We identified patients on long-term treatment with the antipsychotic agent risperidone who showed typical features of IFIS during cataract surgery.

RESULTS: We report 3 eyes in 2 patients taking risperidone in which typical features of IFIS were noted during cataract surgery.

CONCLUSIONS: Risperidone is a widely prescribed drug in psychiatric practice and has a-blocking actions as well as strong affinity for serotonin 2A receptors. Ophthalmologists should be aware of the possible association with IFIS when performing cataract surgery on patients taking risperidone.

Предметные рубрики MeSH